I am a 18 year old male. The last week of august, my skin on my penis had become irritated and dry. It does not hurt. However it is uncomfortable when erect and very sensitive to touch when erect as well. when i am soft it doesn't hurt. It looks shiny red, some red patches and when i wake up its like dry white flaky skin. (under the head. the affected area is on the right side of the penis shaft)
I do believe 1000% that it is indeed not a STD. I have only had intercourse twice with my long term gf who is clean and this did not happen after intercourse. (intercourse was earlier that month and had no symptoms afterwards)
The last week i went up to the cottage for relaxation. Before i went up (probably about a day or two) i decided to masterbate (like every male). I have noticed in the past that if i am too rough, go for to long of a period of time or do it to many times in a row that my skin becomes raw and sensitive, and this is exactly what happened. However, when i was at the cottage i didn't get to shower or put any sort of moisturizer to help it. i went swimming (alot of sand, could it have got infected?), jogging, sat out etc etc.
My question is what do i do? i have tried putting baby oil, or any type of body cream to help it but it seems to be ineffective. so i also tried triple action polysporin for about 1-2 weeks and it didn't change.
I went to the dr's the other day and unfortunately didn't see my family doc, but saw another one whose always given me wrong answers and he didn't really help much.. so im hoping maybe you can give me some answers. Hopefully where i can go to the drug store pick some cream up and pray it goes away quickly aha. Let me know if you need more info.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.